# SDR SWIA202053616

- Difficulty date: September 3, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 21L BETWEEN FS 1015.00-FS 1031.00.  C-CHECK RO 10/22/2020.  REPAIRED STR 21L BETWEEN FS 1015-FS 1031, REFERENCING REO.  COMPLIED WITH SKYWEST TASK CARD.  COMPLETED SKYWEST FORM M-337.  LEAK CHECK GOOD.
